YAO Hui-li, HUO Gui-zhen, SUN Hai-tong, et al. Square-Mean Asymptotically Almost Automorphic Mild Solutions to a Class of Semi-linear Stochastic Differential Equations[J]. 2022, 27(4): 154-160.
DOI:
YAO Hui-li, HUO Gui-zhen, SUN Hai-tong, et al. Square-Mean Asymptotically Almost Automorphic Mild Solutions to a Class of Semi-linear Stochastic Differential Equations[J]. 2022, 27(4): 154-160.DOI: 10.15938/j.jhust.2022.04.020.
Square-Mean Asymptotically Almost Automorphic Mild Solutions to a Class of Semi-linear Stochastic Differential Equations
The applications of the theories of square-mean almost automorphic type functions have attracted more and more attention by mathematics researchers
square-mean asymptotically almost automorphic solutions of this class of differential equations have a wider range of applications than square-mean almost automorphic solutions.Square-mean asymptotically almost automorphic mild solutions to a class of semi-linear stochastic differential equations are investigated. The existence and uniqueness of square-mean asymptotically almost automorphic mild solutions for this kind of equation are discussed by using the principle of Banach compressed image
combining with the definition and properties of square-mean asymptotically almost automorphic stochastic processes, Cauchy-Schwarz inequality